# SDR USAA2012030800020

- Difficulty date: March 5, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 88,189 hours, 16,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417T50424
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CEILING EMERGENCY EXIT LIGHT ASSEMBLY CRACKED AT RIGHT OVERWING EXIT.  REPLACED RIGHT EMERGENCY EXIT CEILING LIGHT ASSEMBLY AT OVERWING EXIT & OPS CHECKED IAW B767 AMM 33-51-01.  OPS CHECK GOOD.
